# SDR AALA960176

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49559
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS AT AFT SECTION OF MAIN CABIN FOUND INOPERATIVE.  REPAIRED BROKEN/SHORTED EMERGENCY FLOOR LIGHT WIRES AT AFT SECTION OF MAIN CABIN.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
